# SDR MASA200500638

- Difficulty date: August 13, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 11,912 hours, 9,995 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emrg Light Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2875 CLT.  EMERGENCY AFT FLOOR LIGHTS INOPERATIVE.  MAINTENANCE REPLACED INVERTER.  AIRCRAFT DEPARTED WITH NO FURTHER PROBLEMS.
